MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Catalog Number PHR6F23021PW/C
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while attempting radial artery access for a percutaneous coronary intervention [pci] procedure, the introducer hub detached when removing the vascular access guidewire and sheath introducer after acquiring successful vascular sheath access.The remaining introducer was successfully removed from the lumen of the sheath with a pair of hemostats.The sheath was successfully used for the pci procedure.No patient injury to report.

Brand Name
PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key9501079
Report Number1721504-2019-00103
Device Sequence Number16613949
Product Code DYB
UDI-Device Identifier00884450289389
UDI-Public00884450289389
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberPHR6F23021PW/C
Device Lot NumberH1412171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1